# SDR SWAA2013011411390

- Difficulty date: January 6, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 27,316 hours, 12,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION I/N CREASE BEAM WEB CHORD RBL 55 AT C-1 STA 294-334.  REMOVED AND REPLACED CHORD IAW SRM.
